# SDR AUS20040335

- Difficulty date: May 1, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 737-76N
- Engine: Ge CFM567B24
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Faulty
- Location: Ac Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 INTEGRATED DRIVE GENERATOR (IDG) SUSPECT FAULTY.
